IBUPROFEN PILLS 400MG
IBUPROFEN PILLS 400MG - 20tabs
Security policy (edit with Customer reassurance module)
Delivery policy (edit with Customer reassurance module)
Return policy (edit with Customer reassurance module)
Mechanism of action
Ibuprofen is a nonsteroidal anti-inflammatory drug, a derivative of phenylpropionic acid. It has anti-inflammatory, analgesic and antipyretic effects. The effect of the drug is due to inhibition of prostaglandin synthesis by blocking the enzyme cyclooxygenase.
Suppresses platelet aggregation. With prolonged use has a desensitizing effect.
Rheumatoid arthritis, osteoarthritis, articular syndrome with exacerbation of gout, psoriatic arthritis, ankylosing spondylitis (ankylosing spondyloarthritis), cervical spondylosis, Barre-Lieu syndrome (cervical migraine, vertebral artery syndrome); neuralgia, myalgia, tendonitis, bursitis, tendovaginitis, neuralgic amyotrophy, ligamentous sprain, hematoma, sciatica, traumatic inflammation of the soft tissues and the musculoskeletal system; feverish states of various genesis (including after immunization); symptomatic treatment of influenza and ARVI; postural hypotension while taking antihypertensive drugs; nephrotic syndrome (to reduce the severity of proteinuria).As an aid: infectious-inflammatory diseases of upper respiratory tract (tonsillitis, pharyngitis, laryngitis, sinusitis, rhinitis), bronchitis, pneumonia, inflammatory processes in the pelvis, adnexitis,primary dysmenorrhea, algodysmenorrhea, postoperative pain, headache and toothache, panniculitis.
Hypersensitivity, peptic ulcer of the stomach or duodenum (in acute stage), ulcerative colitis, diseases of the optic nerve, scotoma, amblyopia, impaired color vision, cirrhosis with portal hypertension, Aspirin asthma (triggered by ASK or other NSAIDs), heart insufficiency, edema, arterial hypertension, hemophilia, hypocoagulation, leukopenia, hemorrhagic diathesis, hearing loss, vestibular pathology, deficiency of glucose-6-phosphate dehydrogenase; pregnancy (III trimester).
With care - hyperbilirubinemia, pregnancy, lactation; peptic ulcer of the stomach and duodenum (in history), gastritis, enteritis, colitis; liver and / or renal failure, blood diseases of unknown etiology, children age (up to 12 years).
Use during pregnancy and lactation
During pregnancy, the drug should be used only as prescribed by a doctor.
With caution, the drug is prescribed to patients with impaired liver, kidney, cardiovascular diseases, with a history of gastric ulcer and / or duodenal ulcer, bleeding from the gastrointestinal tract.
Compared with other NSAIDs, Ibuprofen has the least ulcerogenic effect on the gastrointestinal mucosa.
With prolonged use of the drug, it is necessary to monitor the function of the liver and / or kidneys, the picture of peripheral blood.
Ibuprofen coated tablets:
1 pill contains ibuprofen 400 mg;
Dosage and Administration
The drug should be taken orally, after eating.
In rheumatoid arthritis, 800 mg is prescribed 3 times a day.
For osteoarthritis and ankylosing spondylitis, Ibuprofen is used 400-600 mg 3-4 times a day.
In juvenile rheumatoid arthritis, the drug is used in a dose of 30-40 mg / kg body weight per day.
In case of soft tissue injuries, sprains, the drug is prescribed 600 mg 2-3 times a day.
When pain syndrome of moderate intensity, the drug is prescribed 400 mg 3 times a day. The maximum daily dose of 2.4 g
For children over 12 years old, the initial dose is 150-300 mg 3 times a day, the maximum dose is 1 g, then 100 mg 3 times a day; in juvenile rheumatoid arthritis, 30–40 mg / kg / day in several doses.
To reduce body temperature of 39.2 ° С and higher - 10 mg / kg / day, below 39.2 ° С - 5 mg / kg / day.
On the part of the gastrointestinal tract: nausea, vomiting, abdominal pain, heartburn, anorexia, diarrhea, flatulence, NSAID-gastropathy.
From the nervous system: headache, dizziness, hearing loss, tinnitus, insomnia, agitation, drowsiness, depression.
From the side of the cardiovascular system: heart failure, tachycardia, increased blood pressure. On the part of the urinary system: edema syndrome, impaired renal function.
Allergic reactions: skin rash, itching, urticaria, angioedema, rarely - aseptic meningitis (more often in patients with autoimmune diseases)), bronchospasm.
From the side of blood-forming organs: anemia, thrombocytopenia, agranulocytosis, leukopenia.
With the simultaneous appointment of ibuprofen may cause a decrease in the diuretic effect of Furosemide.
When combined, Ibuprofen enhances the effect of difenin, coumarin anticoagulants, oral hypoglycemic drugs.
Symptoms of ibuprofen overdose in children: abdominal pain, nausea, vomiting, lethargy, headache, tinnitus, depression, drowsiness, metabolic acidosis, coma, hemorrhagic diathesis, blood pressure reduction, seizures, apnea, acute renal failure, abnormal liver function, tachycardia, bradycardia, atrial fibrillation, forced diuresis. Children under 5 years old are especially prone to apnea, coma and convulsions.
Serious effects associated with the toxic effects of the drug usually occur after a dose of more than 400 mg / kg of body weight (ie, 80 recommended single doses). If overdose is suspected, you should immediately consult a doctor.
Treatment with overdose: gastric lavage, taking Activated carbon, alkaline drinking, symptomatic therapy
In a dry, dark place at a temperature not higher than 25 ° C. Keep out of the reach of children.
Do not use after expiration date.